# SDR DHL2003873526

- Difficulty date: June 17, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR LE UPPER PLATING CORRODED, XS.466.651 - XS.442.115. PERFORMED MAJOR REPAIR IAW SRM 567-1-0 PG 1, SRM 57-3-30 PG 14, FIG 5. REMOVED CORROSION FROM CTR LE UPPER PLATING IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11-12. REMOVED CORRODED PLATING IAW SRM 51-1-21 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED NEW PLATING IAW SRM 57-3-3 PG 14, FIG 5. CLEANED, TREATED AND PRIMED NEW PLATING INNER PART IAW SRM 51-1-8B. INSTALLED NEW PLATING ON LT WING CTR LE XFS.422.000 - XW.408.000 IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-1-15 PG 1. FOR REMOVAL AND REINSTALLATION OF CTR LE SEE N/R 0903
